# SDR RU3A20151008026

- Difficulty date: October 8, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 13,799 hours, 7,540 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE NR 2 ENG INLET WITH INGESTION TO ENG.  NO DAMAGE FOUND.
